# SDR SWAA970727

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21339
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65446519
- Condition: Inoperative
- Location: Nr 2 Le Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO TUL DUE TO NR 2 L/E SLAT NOT RETRACTING.  REPLACED L/E SLAT ACTUATOR PER BOEING M/M.
